Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2010  |  Volume : 42  |  Issue : 4  |  Page : 238--239

Propofol and priapism

Subramanian Senthilkumaran1, Sweni Shah2, Ganapathysubramanian1, Namasivayam Balamurgan1, Ponniah Thirumalaikolundusubramanian3 
1 Sri Gokulam Hospitals and Research Institute, Salem, TamilNadu, India
2 University of Debrecen, Medical and Health Science Center, Debrecen, Hungary
3 Chennai Medical College and Research Center, Irungalur, Trichy, India

Correspondence Address:
Subramanian Senthilkumaran
Sri Gokulam Hospitals and Research Institute, Salem, TamilNadu
India

Propofol-induced priapism in a 25-year-old male confirmed by rechallenge is reported for its rarity and to create awareness among practitioners, because propofol is used frequently in India for the induction and maintenance of anesthesia or sedation. The probable mechanisms are highlighted. Because propofol causes low-flow priapism, early alleviation is essential to minimize and/or avert the long-term complications.


How to cite this article:
Senthilkumaran S, Shah S, Ganapathysubramanian, Balamurgan N, Thirumalaikolundusubramanian P. Propofol and priapism.Indian J Pharmacol 2010;42:238-239


How to cite this URL:
Senthilkumaran S, Shah S, Ganapathysubramanian, Balamurgan N, Thirumalaikolundusubramanian P. Propofol and priapism. Indian J Pharmacol [serial online] 2010 [cited 2022 Aug 13 ];42:238-239
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2010;volume=42;issue=4;spage=238;epage=239;aulast=Senthilkumaran;type=0